# SDR QXEA2021051700242

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 22,359 hours, 24,141 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Condition: Faulted
- Location: Cabin Warning
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD OVERHEAD EXIT, NO SMOKE, FASTEN BELTS, AND LAV LIGHTS NOT ILLUMINATING DURING NORMAL OPERATION OR DURING TEST. REMOVED FROM SERVICE. C/W Q400 FIM TASK 32-24-00-810-803. WIRING TESTS GOOD. REPLACED RELAY 3323-K1 DONE IAW Q400 AMM 20-30-16-960-801. NO HELP. REPLACED PAX WARNING PANEL IAW Q400 AMM 31-51-10-000-801/400-801. OPS TESTS GOOD. ALL LIGHTS ON PAX WARNING PANEL ILLUMINATE NORMALLY. RETURNED TO SERVICE.
